# SDR USAA2009082492208

- Difficulty date: August 23, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 29,375 hours, 10,519 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1746 - MCO - EEL - FLASHLIGHT AT 2R DOOR FLIGHT ATTENDANT SEAT LED NOT FLASHING.  MAINTENANCE REPLACED FLASHLIGHT BATTERY.
